Necessary and sufficient conditions for the unique solvability of the Cauchy problem for second-order hyperbolic differential equations with a variable domain of operator coefficients
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 873-886
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a17,
author = {F. E. Lomovtsev},
title = {Necessary and sufficient conditions for the unique solvability of the {Cauchy} problem for second-order hyperbolic differential equations with a variable domain of operator coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {873--886},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a17/}
}
TY - JOUR AU - F. E. Lomovtsev TI - Necessary and sufficient conditions for the unique solvability of the Cauchy problem for second-order hyperbolic differential equations with a variable domain of operator coefficients JO - Differencialʹnye uravneniâ PY - 1992 SP - 873 EP - 886 VL - 28 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_5_a17/ LA - ru ID - DE_1992_28_5_a17 ER -
%0 Journal Article %A F. E. Lomovtsev %T Necessary and sufficient conditions for the unique solvability of the Cauchy problem for second-order hyperbolic differential equations with a variable domain of operator coefficients %J Differencialʹnye uravneniâ %D 1992 %P 873-886 %V 28 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1992_28_5_a17/ %G ru %F DE_1992_28_5_a17
F. E. Lomovtsev. Necessary and sufficient conditions for the unique solvability of the Cauchy problem for second-order hyperbolic differential equations with a variable domain of operator coefficients. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 873-886. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a17/